Mathematics of computation. Volume 65, Number 216, 1996

Contents of Volume 65, Number 216 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Balancing domain decomposition for problems with large jumps in coefficients Jan...

詳細記述

保存先:
書誌詳細
第一著者: American Mathematical Society
フォーマット: 論文
言語:English
出版事項: American Mathematical Society 2009
主題:
オンライン・アクセス:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/266
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt